# SDR SWAA2022030871654

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HINGE COVER 334GB HAS A CRACK ON I/B SIDE; FWD ATTACH SCREW HOLE / RECEIVED NEW PANEL 334GB FOR INSTALLATION SEE CUSTOMER CARD JPANEL-334-CLOSE
